# SDR SWAA2013080218795

- Difficulty date: July 24, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 65,440 hours, 54,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN STATION 433 TO 436, STRINGER R.  REPAIRED DOUBLER IAW EA.
